# SDR AALA202001249009

- Difficulty date: January 23, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 39,241 hours, 14,108 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: ROW 8 ABC AND DEF EMERGENCY EXIT LIGHT COVER ARE MISSING. REPLACED ROW 8 ABC AND DEF EMERGENCY EXIT LIGHT ASSEMBLY'S IAW AMM 33-51-18.
